# SDR SWAA2024083015771

- Difficulty date: July 23, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR GIRT BAR FITTING AFT BRACKET NUT PLATE MISSING<[01] INSTALLED NEW NUT PLATE AT L2 DOOR GIRT BAR FITTING AFT BRACKET IN REF WITH SRM 51-40-02-0G-0; SRM 53-70-51-2R-6 FIG: 205;[02] VERIFIED STEP#1.
